MAUDE Adverse Event Report: NEODENT - JJGC S.A. FACILITY ACQUA IMPLANT 10 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. FACILITY ACQUA IMPLANT 10 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.737
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 07/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4) - the dentist reported that 10 months and 15 days after the dental implant was installed in intraoral region 12#, its non- osseointegration was observed.Moreover, the patient presented bone type iii.
 
Additional Manufacturer Narrative
Follow-up is being sent to correct information sent in field b5 describe event.The complaint was received by manufacturer and, after analysis, new informations were obtained.A follow-up is being sent to correct these informations according to the evaluation made.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
1000406529 - the dentist reported that 10 months and 15 days after the dental implant was installed in intraoral region 12#, its non- osseointegration was observed.Moreover, 32n.Cm of primary stability was achieved and the patient presented insufficient bone quality/quantity (bone type ii).The patient presented insufficient bone quality/quantity (bone type ii).

Brand Name
FACILITY ACQUA IMPLANT 10 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8955463
Report Number3008261720-2019-04448
Device Sequence Number2151056
Product Code DZE
UDI-Device Identifier07899878017035
UDI-Public07899878017035
Combination Product (Y/N)N
Initial Reporter CountryPT
PMA/510(K) Number
K150199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/03/2019
Report Date (Section F) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2019
Device Model Number140.737
Device Catalogue Number140.737
Device Lot Number800314646
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/02/2020
Device Age23 MO
Event Location Other
Date Report to Manufacturer08/07/2019
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer04/01/2020
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;